MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM
Model Number 1194.2034
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The patient is reported to be asymptomatic and there are no plans for a revision surgery.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a screw backed out of the resonate plate at c6 beyond the locking mechanism post-operatively.There are no plans for a revision surgery.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The inferior two sliders were both broken at the time of the revision surgery.The inferior sliders and screws were removed and provided; however the plate and remaining screws were left implanted.The patient is reported to be asymptomatic and there are no plans for a revision surgery.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision was completed due to screw backing out of the resonate plate at c6 beyond the locking mechanism post-operatively.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11261306
Report Number3004142400-2021-00021
Device Sequence Number3845884
Product Code KWQ
UDI-Device Identifier00193982154851
UDI-Public00193982154851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.2034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;